MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; KNEE FEMORAL CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R; KNEE FEMORAL CEMENTED FEMUR
Model Number 02.12.0005R
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 4 months after the primary surgery, the surgeon observed that the patient had an allergic reaction.The surgeon swapped all devices and implanted sensitin revision knee.The surgery was completed successfully.The patient didn't anti-allergic test before the surgery.
 
Additional Manufacturer Narrative
Batch review performed on 30-may-2022: lot 1910667: (b)(4) items manufactured and released on 02-apr-2020 expiration date: 2025-mar-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional device involved.Batch review performed on 30-may-2022: gmk-sphere 02.12.T3i4r tibial tray fixed cemented size t3-i4 r (k121416) lot 2004184: (b)(4) items manufactured and released on 10-sep-2020.Expiration date: 2025-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Gmk-sphere 02.12.0411fr tibial insert fixed sphere flex size 4/11 mm r (k140826) lot 2000444: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-feb-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 R
Common Device Name
KNEE FEMORAL CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14684878
Report Number3005180920-2022-00471
Device Sequence Number6636954
Product Code JWH
UDI-Device Identifier07630030825866
UDI-Public07630030825866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Model Number02.12.0005R
Device Catalogue Number02.12.0005R
Device Lot Number1910667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale